Antiretroviral induced adverse drug reactions in Iranian human immunodeficiency virus positive patients.

@article{Khalili2009AntiretroviralIA,
  title={Antiretroviral induced adverse drug reactions in Iranian human immunodeficiency virus positive patients.},
  author={Hossein Khalili and Simin Dashti-Khavidaki and Minoo Mohraz and Atefeh Etghani and Farahnaz Almasi},
  journal={Pharmacoepidemiology and drug safety},
  year={2009},
  volume={18 9},
  pages={848-57}
}
PURPOSE To our knowledge, there is no report regarding antiretroviral induced adverse drug reactions (ADRs) in Iranian patients who infected with human immunodeficiency virus (HIV). We have evaluated the frequency of antiretroviral therapy (ART) induced ADRs in this population and assessed some risk factors of these reactions. METHODS This is a prospective cohort study that was performed in Iranian Human Immunodeficiency Virus/Acquired Immune Deficiency Syndrome Research Center during years… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 14 extracted citations

HIV and Orthopaedics: Musculoskeletal Manifestations and Outcomes.

The Journal of bone and joint surgery. American volume • 2016
View 5 Excerpts
Highly Influenced

References

Publications referenced by this paper.
Showing 1-10 of 61 references

Adverse effects of antiretroviral therapy for HIV infection.

CMAJ : Canadian Medical Association journal = journal de l'Association medicale canadienne • 2004
View 10 Excerpts
Highly Influenced

[Diffuse pigmentation (nail, mouth and skin) associated with HIV infection].

Annales de dermatologie et de venereologie • 1997
View 8 Excerpts
Highly Influenced

Hepatitis B and C virus co-infection and the risk for hepatotoxicity of highly active antiretroviral therapy in HIV-1 infection

Marieke den Brinkera, Ferdinand W. N. M. Wita, +8 authors Joep M. A. Langea
-1
View 8 Excerpts
Highly Influenced

Similar Papers

Loading similar papers…